Murdoch University Research Repository

Welcome to the Murdoch University Research Repository

The Murdoch University Research Repository is an open access digital collection of research
created by Murdoch University staff, researchers and postgraduate students.

Learn more

The funnel boundary of multivalued dynamical systems

Kloeden, P.E. (1979) The funnel boundary of multivalued dynamical systems. Journal of the Australian Mathematical Society, 27 (1). pp. 108-124.

Link to Published Version: http://dx.doi.org/10.1017/S1446788700016670
*Subscription may be required

Abstract

Properties of the funnel boundary are investigated for multivalued dynamical systems defined axiomatically in terms of attainability set mappings on complete, locally compact metric state spaces. The set of regular boundary events is shown to be dense in the funnel boundary and theorems of Fukuhara and Zaremba on peripheral attainability are generalized to the systems considered here.

Item Type: Journal Article
Murdoch Affiliation: School of Mathematical and Physical Sciences
Publisher: Australian Mathematical Society Inc.
Copyright: © 1979 Australian Mathematical Society
URI: http://researchrepository.murdoch.edu.au/id/eprint/31671
Item Control Page Item Control Page